A Digit-by-Digit Algorithm for mth Root Extraction

TítuloA Digit-by-Digit Algorithm for mth Root Extraction
AutoresPaolo Montuschi, Javier D. Bruguera, Luigi Ciminiera, José-Alejandro Piñeiro
TipoArtículo de revista
Fonte IEEE Transactions on Computers, IEEE COMPUTER SOC , Vol. 56, No. 12, pp. 1696-1706 , 2007.
RankRanked Q1 in Hardware and Architecture by SJR
ISSN0018-9340
DOI10.1109/TC.2007.70764
AbstractA general digit-recurrence algorithm for the computation of the mth root (with an m integer) is presented in this paper. Based on the concept of completing the mth root, a detailed analysis of the convergence conditions is performed and iterationindependent digit-selection rules are obtained for any radix and redundant digit set. A radix-2 version for mth rooting is also studied, together with closed formulas for both the digit selection rules and the number of bits required to perform correct selections.
Palabras chaveinteger rooting, digit-by-digit algorithms, higher radix, computer arithmetic

Programas científicos